# SDR 96ZZZX5805

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 313052123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH214
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR FAILED TO SHOW GEAR DOWN AND LOCKED UPON LANDING.  RETRACTION TEST ON GROUND FOUND SWITCH PIPER PN 487-862 DEFECTIVE.  REMOVED AND REPLACED WITH NEW PART.  SYSTEM CHKS NORMAL.
